# SDR AALA20110617TUL05

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 65,979 hours, 32,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, DENT IN NUMBER 1 WEDGE.  INSTALLED DOUBLER REPAIR PER SRM 57-03-00 CLASS B FIGURE 8.
